# SDR FDEA202112032983

- Difficulty date: December 3, 2021
- Submitted: December 3, 2021
- Operation: Air carrier
- Aircraft: N903FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27124
- Aircraft time: 57,893 hours, 26,988 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDIS  903     25-60  4081     03DEC21  BSL  FACT  U  AFTER LANDING DISCOVERED THAT THE RIGHT EXIT DOOR  SLIDE  LIGHT WAS INOP.   FOUND INDICATOR LIGHT BULBS BURNED, REPLACED ACC  WDM 25-66-11    PAGE: 1    SHEET: 1 REV58
